Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 131-138 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Seyyedi S M, Rahmati F. Some Algebraic and Combinatorial Properties of the Complete $T$-Partite Graphs. IJMSI. 2018; 13 (1) :131-138
URL: http://ijmsi.ir/article-1-788-en.html
Abstract:  

In this paper, we characterize the shellable complete $t$-partite graphs. We also show for these types of graphs the concepts vertex decomposable, shellable and sequentially Cohen-Macaulay are equivalent. Furthermore, we give a combinatorial condition for the Cohen-Macaulay complete $t$-partite graphs.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb